A semiring-semimodule generalization of ω-context-free languages

Zoltán Ésik, Werner Kuich

Research output: Contribution to journalArticle

9 Citations (Scopus)


We develop an algebraic theory on semiring-semimodule pairs for ω-context-free languages. We define ω-algebraic systems and characterize their solutions of order k by behaviors of algebraic finite automata. These solutions are then set in correspondence to ω-context-free languages.

Original languageEnglish
Pages (from-to)68-80
Number of pages13
JournalLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Publication statusPublished - Jan 1 2004

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'A semiring-semimodule generalization of ω-context-free languages'. Together they form a unique fingerprint.

  • Cite this